MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 3 PMA; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 3 PMA; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combined initial/ final report.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the device history records did not identify any discrepancies that would have contributed to the reported event.A review of the complaint database over the last 3 years has found 3 similar complaints reported with the item 159554 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description
It was reported that a patient underwent a left knee a revision procedure due to bearing dislocation.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This final follow-up report is being submitted to relay additional information.Additional information received: associated product information received.Description: oxf uni tib tray sz f lm pma: item: 154775.Lot: 632510.Description: oxf twin-peg cmntd fem lg pma: item: 161470.Lot: unknown.
 
Event or Problem Description
It was reported that a patient underwent a left knee revision procedure due to bearing dislocation.

Brand Name
OXF ANAT BRG LT LG SIZE 3 PMA
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11731252
Report Number3002806535-2021-00140
Device Sequence Number11720731
Product Code NRA
UDI-Device Identifier05019279786008
UDI-Public05019279786008
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P01004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2024
Device Model NumberN/A
Device Catalogue Number159554
Device Lot Number195170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;